# SDR ASAA2017043020581

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,281 hours, 3,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL. EXTINGUISHES WHEN MASTER CAUTION RESET.  ACFT GROUNDED. TROUBLESHOT IAW AMM 21-61-00, FOUND THE NR 2 PACK ZONE TEMP CONTROLLER WITH SRADA INLET FAULT - PREVIOUS FLIGHT.  CONTINUED WITH BITE TEST OF BOTH ZONE TEMP CONTROLLERS AND BOTH OPS NORMAL.  SRADA INLET FAULT EXTINGUISHED AND SUBSEQUENT TEST OPS NOMRAL.  NO FAULTS. RIGHT PACK ANNUNCIATOR REMAINS EXTINGUISHED WITH RECALL.
